Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Will lo loestrin fe help acne when is cause by pcos or will make it worst?

Hi, I am concerned about some contraceptives my doctor is switching them again, I used to take yazmin , which was replaced by be yaz and caused me little acne since i have pcos I thing the pill change the mean content which stop the acne when it used to be yazmin, now I don t have a severe acne just a breakout here and there but constant cramps , and my gyn is changing me to lo loestrin fe and the reviews are really bad online, most people said they had severe acne after taking it. I haven t buy the first pack yet, Will lo loestrin fe help acne when is cause by pcos or will make it worst?
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  282
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
acne is problem of oily skin and hormones taken for pcos can retain the oil in body leading to acne
it depends on the body which HARMONIES SALT will cause no acne or less acne
you can try or ask the doctor for safe salt in PCOS
IN THE MEAN TIME TAKE NON OILY NON GREESY AND NON FATTY FOOD
LOT OF WARM WATER IN MORNING
NO TOCIC SHAMPOO OILS SOAPS AND OTHR BODY APPLICATION MATERIALS
ADD CLINDAMYCIN GL BD ON ACNE AREA AND TRETINOIC ACID GEL NIGHT AND SWITCH OFF LIHGT OFF AS IT REACTS WITH LIGHT
CALAMINE LOTION OD
CONTINUE 3 MONTHS OR TILL YOU TAKE MED FOR PCOS
Answered: Wed, 17 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor